Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 1994 | 1992 | 1991
Number of items: 4.

1994

Neamtu, M. and Pfluger, P.R. (1994) Degenerate polynomial patches of degree 4 and 5 used for geometrically smooth interpolation in R3. Computer Aided Geometric Design, 11 (4). pp. 451-474. ISSN 0167-8396

1992

Neamtu, Marian (1992) On discrete simplex splines and subdivision. Journal of Approximation Theory, 70 (3). pp. 358-374. ISSN 0021-9045

1991

Auerbach, S. and Gmelig Meyling, R.H.J. and Neamtu, M. and Schaeben, H. (1991) Approximation and geometric modeling with simplex B-splines associated with irregular triangles. Computer Aided Geometric Design, 8 (1). pp. 67-87. ISSN 0167-8396

Neamtu, M. and Traas, C.R. (1991) On computational aspects of simplicial splines. Constructive approximation, 7 (1). pp. 209-220. ISSN 0176-4276

This list was generated on Mon Jul 28 05:26:46 2014 CEST.